[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] a lot of problems.. anyone else???

>>> Has anyone been on antibiotics and ended up with more problems?  And the
second question is has anyone have been all fine with going to the bathroom
normal and then all of sudden out of nowhere just start having to go the
bathroom so frequent and
end up in a little bit of pain/burn?  They said it is UTI.>>>

*Perhaps* the antibiotics you were on caused the UTI (Urinary Tract
Infection), but I'm pretty sure it's a different infection than the tooth
was, therefore it needs a different antibiotic, at least additonal since it
was a later onset. You said this is your 3rd round of a.b.'s, is it the same
one or a different variety? Many times also, when a woman is on an a.b. it
causes a vaginal infection - there is a med that can counteract that. I
forget what it is - maybe even Yogurt - but someone will probably know and
will offer advice. It can often cause a viscious cycle i.e. more problems.

\(/ Jan (63 y/o, dx'd T-1 11/5/50, pmpg 8/23/83) & Bluda Sue (MM507C 3/99)
Dialyzing since 7/8/02
http://maxpages.com/bludasue  AND http://www.picturetrail.com/dmBASHpics
(including an album of the EVOLUTION OF INSULIN PUMPS)

Silence is often misinterpreted, but never misquoted.
for HELP or to subscribe/unsubscribe, contact: